MAUDE Adverse Event Report: STRYKER TRAUMA KIEL RECONSTRUCTION NAIL R2.0, TI, LEFT T2 RECON Ø13X400 MM X 125°; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL RECONSTRUCTION NAIL R2.0, TI, LEFT T2 RECON Ø13X400 MM X 125°; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 18461340S
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.Device disposition is unknown.
 
Event or Problem Description
The manufacturer became aware of adverse events from the norwegian hip fracture register.The title of this report is ¿t2 recon in the norwegian hip fracture register¿ which is associated with the t2 recon nailing system, within that report, post-operative complications/ adverse events were reported, which occurred between 2009 and 2017.A review of the complaint handling database revealed that the events have not been reported previously to stryker, therefore 13 events were initiated retrospectively for different adverse events mentioned in the report.This product inquiry addresses revision surgery due to sequela after hip fracture.

Brand Name
RECONSTRUCTION NAIL R2.0, TI, LEFT T2 RECON Ø13X400 MM X 125°
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key7780071
Report Number0009610622-2018-00879
Device Sequence Number1392671
Product Code HSB
UDI-Device Identifier07613153316848
UDI-Public07613153316848
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K032898
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2017
Reporter Type Manufacturer
Report Source literature,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number18461340S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2018
Initial Report FDA Received Date08/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;